Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Principal functions for elliptic systems of differential equations

Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 71 (1965), 342-344
MathSciNet review: 0173852
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295. MR 46442
  • 2. L. Sario, General value distribution theory, Nagoya Math. J. 23 (1963), 213-229. MR 168754
  • 3. L. Sario, Principal functions in locally Euclidean spaces, Nagoya Math. J. (to appear). MR 174734
  • 4. L. Sario and G. Weill, Normal operators and uniformly elliptic self-adjoint partial differential equations, Trans. Amer. Math. Soc. (to appear). MR 192175
  • 5. L. Sario, M. Schiffer and M. Glasner, The span and principal functions in Riemannian spaces.(to appear). MR 184182
  • 6. L. Ahlfors and L. Sario, Riemann surfaces, Princeton Math. Series Vol. 25, Princeton, N. J., 1960; Chapter III. MR 114911

Additional Information


American Mathematical Society